On recursive Abelian groups
Doklady Akademii Nauk, Tome 146 (1962) no. 5, pp. 1009-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_5_a7,
author = {A. I. Mal'tsev},
title = {On recursive {Abelian} groups},
journal = {Doklady Akademii Nauk},
pages = {1009--1012},
year = {1962},
volume = {146},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_5_a7/}
}
A. I. Mal'tsev. On recursive Abelian groups. Doklady Akademii Nauk, Tome 146 (1962) no. 5, pp. 1009-1012. http://geodesic.mathdoc.fr/item/DAN_1962_146_5_a7/